# SDR AUS20011163

- Difficulty date: November 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: L206168A
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, LTIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE CYLINDER HOLDDOWN STUDS CRACKED.
